American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(34C99) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 9 of 9 found      Go to page: 1

[1] F. Pakovich. A counterexample to the ``composition conjecture". Proc. Amer. Math. Soc. 130 (2002) 3747-3749. MR 1920083.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] R. L. Baker. The qualitative analysis of a dynamical system modeling the formation of two-layer scales on pure metals . Proc. Amer. Math. Soc. 123 (1995) 1373-1378. MR 1264803.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Brian Coomes. On the torsion part of ${\bf C}\sp {[n]}$ with respect to the action of a derivation . Proc. Amer. Math. Soc. 123 (1995) 2191-2197. MR 1273485.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Z. Zhao. Positive solutions of nonlinear second order ordinary differential equations . Proc. Amer. Math. Soc. 121 (1994) 465-469. MR 1185276.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Shair Ahmad. On the nonautonomous Volterra-Lotka competition equations . Proc. Amer. Math. Soc. 117 (1993) 199-204. MR 1143013.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Kevin Hockett. Numerical dynamics of ordinary differential equations with singularity . Proc. Amer. Math. Soc. 117 (1993) 369-379. MR 1107272.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Arno van den Essen. Locally finite and locally nilpotent derivations with applications to polynomial flows and polynomial morphisms . Proc. Amer. Math. Soc. 116 (1992) 861-871. MR 1111440.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] H. Arthur DeKleine. Unexpected behavior for solutions of a second order, selfadjoint equation . Proc. Amer. Math. Soc. 33 (1972) 210. MR 0293164.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Hugo Teufel. On the behavior of solutions of sublinear second order differential equations . Proc. Amer. Math. Soc. 32 (1972) 445-451. MR 0294773.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 9 of 9 found      Go to page: 1